|PROMINATE YELLOW/OILY DISCHARGE IN BOWEL
May 4, 2011
Hello Dr. Henry In the last few weeks I have been dealing with liquid/yellow (like orange juice out of a can before adding water) - oily, stickey and orderless discharge. Stomach is very gasish, bloated and uncomfortable. (discharge is almost like mucus you get when your sinuses are acting up) CD4 low/ vl 32 thousand been like that for years. To look at me you would think picture of health....What's your take.... Signed 20 years pos. reyataz, norvir, viread. ziaghen, spornax, and dapsone
Response from Dr. Henry
I would have concern about range of conditions including lactose or gluten intolerance, HIV-related infections, HIV-unrelated infections (ie c difficile), pancreatic insufficiency, malabsorption syndrome, or a side effect of one of your medications (including HIV meds). A thorough GI work-up is often advised to try and determine cause so that treatment plan can be formulated. KH
Risperidone and Atripla interaction
Possible Prezista Side Effect
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.